American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Peter Schenzel. A criterion for completeness. Proc. Amer. Math. Soc. 143 (2015) 2387-2394.
Abstract, references, and article information   
View Article: PDF

[2] Rodney Y. Sharp. An excellent $F$-pure ring of prime characteristic has a big tight closure test element. Trans. Amer. Math. Soc. 362 (2010) 5455-5481. MR 2657687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lou van den Dries. Isomorphism of complete local noetherian rings and strong approximation. Proc. Amer. Math. Soc. 136 (2008) 3435-3448. MR 2415027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anders J. Frankild and Sean Sather-Wagstaff. Detecting completeness from Ext-vanishing. Proc. Amer. Math. Soc. 136 (2008) 2303-2312. MR 2390496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph Gubeladze and Zaza Mushkudiani. Commutator automorphisms of formal power series rings. Proc. Amer. Math. Soc. 134 (2006) 1569-1578. MR 2204266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mamoru Furuya and Hiroshi Niitsuma. $\boldsymbol{\mathit{m}}$-adic $p$-basis and regular local ring. Proc. Amer. Math. Soc. 132 (2004) 3189-3193. MR 2073292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rodney Y. Sharp and Nicole Nossem. Ideals in a perfect closure, linear growth of primary decompositions, and tight closure. Trans. Amer. Math. Soc. 356 (2004) 3687-3720. MR 2055750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Loepp and C. Rotthaus. On the completeness of factor rings. Proc. Amer. Math. Soc. 130 (2002) 2189-2195. MR 1896398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ralf Kemper. Product-trace-rings and a question of G. S. Garfinkel. Proc. Amer. Math. Soc. 128 (2000) 709-712. MR 1636970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Reinhold Hübl and Appendix by Irena Swanson. Derivations and the integral closure of ideals. Proc. Amer. Math. Soc. 127 (1999) 3503-3511. MR 1618698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Amnon Yekutieli. Some remarks on Beilinson adeles. Proc. Amer. Math. Soc. 124 (1996) 3613-3618. MR 1353408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lawrence S. Levy and Charles J. Odenthal. Package deal theorems and splitting orders in dimension 1. Trans. Amer. Math. Soc. 348 (1996) 3457-3503. MR 1351493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Carl Faith. Polynomial rings over Goldie-Kerr commutative rings II . Proc. Amer. Math. Soc. 124 (1996) 341-344. MR 1291767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Chin-Pi Lu. Modules and rings satisfying (accr) . Proc. Amer. Math. Soc. 117 (1993) 5-10. MR 1104398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shreeram S. Abhyankar, William Heinzer and Sylvia Wiegand. On the compositum of two power series rings . Proc. Amer. Math. Soc. 112 (1991) 629-636. MR 1057740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ada Maria de S. Doering and Yves Lequain. Chain of prime ideals in formal power series rings . Proc. Amer. Math. Soc. 88 (1983) 591-594. MR 702281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Melvin Hochster. Some applications of the Frobenius in characteristic 0. Bull. Amer. Math. Soc. 84 (1978) 886-912. MR 0485848.
Abstract, references, and article information   
View Article: PDF

[18] Jiří Močkoř. The completion of Pr\"ufer domains . Proc. Amer. Math. Soc. 67 (1977) 1-10. MR 0453727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Satoshi Suzuki and Jun-ichi Nishimura. Higher differential algebras of discrete valuation rings. Bull. Amer. Math. Soc. 80 (1974) 865-867. MR 0376646.
Abstract, references, and article information   
View Article: PDF

[20] R. Keith Dennis and Michael R. Stein. A new exact sequence for $K_2 $ and some consequences for rings of integers. Bull. Amer. Math. Soc. 78 (1972) 600-603. MR 0302631.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia